Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Best approximation in $L^1 \left( T \right)$


Author: J.-P. Kahane
Journal: Bull. Amer. Math. Soc. 80 (1974), 788-804
MSC (1970): Primary 42-02
MathSciNet review: 0382963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42-02

Retrieve articles in all journals with MSC (1970): 42-02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13518-4